# SDR ASAA2023082444788

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 8,584 hours, 2,604 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 632160643
- Part serial: 1942
- Condition: Out Of Range
- Location: #1 Engine
- Part time: 8,623 hours, 2,614 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AERMETRIC REPORTING #1(LH)PRSOV(V189) FAULT 36-11040(PRSOV TORQUE MOTOR SIGNAL OUT OF RANGE)----(#PRI1)ETOPS SIGNIFICANT SYSTEM----. GROUNDED - YES. REMOVED AND REPLACED ENG #1 PRSOV VALVE PER AMM 36-11-04/401 OPS CHECK LEAK CHECK GOOD. THIS CLEARS TSR. SEAMC WILL NOTIFIED.
